Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Alcohol related dementia. Taking seroquel. Diagnosed with Wernicke-Korsakoff syndrome. Anti psychotic medication?

A friend of ours has alcohol related dementia. He is currently taking Seroquel but it doesn't seem to help with the dementia and anxiety. I should also mention that about 8 years ago he was diagnosed with Wernicke-Korsakoff Syndrome. Should he be taking an anti psychotic med or one of the new Altzheimer medications? His level of frustration and anxiety are high due to his short term memory loss. Thank you so much in advance for your help!
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
Hello friend,
To diagnose the condition of your friend as alcohol related dementia is not right. If he had the diagnosis of Wernicke-Korsakoff syndrome 8 years back, he must have been drinking heavily for several years now.
You are under the impression that he is sick because he is alcoholic.
As a Homoeopath, I should say that he drinks heavily because he is sick. Alcoholism is a destructive habit and this destructive tendency is in his constitution or to be more specific, in his genes. To conclude, he is born with destructive tendencies. This must have been evident in all his mental and physical make ups. As friends, you might have observed that this destructive process was manifested through his thoughts, deeds and actions of his past history.
The dementia now you are talking about is again another destructive process originated from his genes. The same destruction is taking place in all his cells, tissues, organs and systems.
Why I am telling this is to make you convinced that any amount of chemical drugs under the banner "anti" like anti psychotic or anti Alzeimer's is not going to help him. They may "control" some of his symptoms like frustration or anxiety thereby speeding up his -sorry to say -end.
What he should have got from his early childhood or at an early age and what he did not get so far is a genetic and constitutional treatment. All his symptoms were suppressed till date and you friends are even now thinking about suppressive treatment further.
I am not finding fault with you because you do not know that there exists a newer system of treatment called Homoeopathy where his genetics, constitution, individualisation, peculiar personalized symptoms are considered as very important in treatment .
To conclude, you can take your friend to an expert Homoeopathic physician at the earliest. He will enjoy better health than his present state and can survive in a better condition.
You can also contact me by asking a premium follow up question . I can help you to prepare his case by sending a case receiving format on request. Please avoid chemo drugs any more. If he is on them, try to taper them gradually and finally stop them altogether . He will be in a better condition by that.
With Best Wishes,
Dr C. J. Varghese,
Homoeopath,
drcjvarghese@gmail.com,
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor